Fuzzy Soft Compact Spaces
Journal Title: INTERNATIONAL JOURNAL OF MATHEMATICS TRENDS AND TECHNOLOGY - Year 2014, Vol 5, Issue 1
Abstract
In this paper to study some basic properties of fuzzy soft topological spaces, we define quasi fuzzy soft compactness. We also introduced some basic definitions of compact space and theorems of the concept .
Authors and Affiliations
Kumud Borgohain
Semipre Generalized Homeomorphisms in Intuitionistic Fuzzy Topological Spaces
In this paper we introduce intuitionistic fuzzy semipre generalized homeomorphisms and intuitionistic fuzzy M-semipre generalized homeomorphisms. We investigate some of their properties.
Teachers’ Perception of the new Nine-Year Basic Education Mathematics Curriculum in Nigeria
The study investigated the perception of primary and junior secondary mathematics teachers on the new nine-year basic education mathematics curriculum in Nigeria. A descriptive survey design was adopted for the stu...
Multi-Agent Coalition Formation for Course Selection Strategies in E-Learning System
Multi Agent Systems are being used in a wide variety of applications, ranging from comparatively small systems for personal assistance, to open, complex, systems for industrial applications. In e-learning, Multi Agent Sy...
On Hilbert-Schmidt Tuples of Commutative Bounded Linear Operators on Separable Banach Spaces
In this paper, we will study some properties of Tuples that there components are commutative bounded linear operators on a separable Hilbert space H, then we will develop those properties for infinity-Tuples and find som...
Asymptotic Behavior of Solutions for Forced Non Linear Delay Impulsive Differential Equations
We establish new sufficient conditions for asymptotic behavior of the solutions of non linear forced neutral delay differential equations with constant impulsive jumps. Our results improve and generalize some known resul...